An optimal interpolation theorem for weighted quasi-Banach spaces $l_p$ and for operators in Neumann–Schatten classes in Hilbert couples
Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 94-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_2_a10,
author = {V. I. Ovchinnikov},
title = {An optimal interpolation theorem for weighted {quasi-Banach} spaces~$l_p$ and for operators in {Neumann{\textendash}Schatten} classes in {Hilbert} couples},
journal = {Matemati\v{c}eskie zametki},
pages = {94--99},
year = {1993},
volume = {53},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a10/}
}
TY - JOUR AU - V. I. Ovchinnikov TI - An optimal interpolation theorem for weighted quasi-Banach spaces $l_p$ and for operators in Neumann–Schatten classes in Hilbert couples JO - Matematičeskie zametki PY - 1993 SP - 94 EP - 99 VL - 53 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a10/ LA - ru ID - MZM_1993_53_2_a10 ER -
%0 Journal Article %A V. I. Ovchinnikov %T An optimal interpolation theorem for weighted quasi-Banach spaces $l_p$ and for operators in Neumann–Schatten classes in Hilbert couples %J Matematičeskie zametki %D 1993 %P 94-99 %V 53 %N 2 %U http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a10/ %G ru %F MZM_1993_53_2_a10
V. I. Ovchinnikov. An optimal interpolation theorem for weighted quasi-Banach spaces $l_p$ and for operators in Neumann–Schatten classes in Hilbert couples. Matematičeskie zametki, Tome 53 (1993) no. 2, pp. 94-99. http://geodesic.mathdoc.fr/item/MZM_1993_53_2_a10/